# SDR ASOA201706231707

- Difficulty date: June 23, 2017
- Submitted: June 26, 2017
- Operation: Air carrier
- Aircraft: N719EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10099
- Aircraft time: 34,222 hours, 24,248 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Stiffener
- Part number: CC67034169
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 202.75 FORWARD SIDE OF BULKHEAD RBL 30 STIFFENER HAS AN INDICATION .25" LONG AT UPPER EDGE OF FLANGE, FAILED NDT INSPECTION. COMPLIED WITH SRM 53-11-10-201-005-A01 FS 202.75 POST AT RBL 30.0 (UPPERSIDE) RT SIDE REPAIR STEPS 1 THROUGH 5.
